# SDR 2000UALA00535

- Difficulty date: September 7, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Aircraft time: 62,270 hours, 35,629 cycles
- Engine: Pwa JT8D15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO SMOKE IN COCKPIT FROM CAPTAINS OVERHEAD PANEL AFT OF NR 4 EYEBROW WINDOW.  *S/D*  MAINTENANCE REPORTED FINDING CAPT''S NR 4 EYEBROW WINDOW ARCHING AT TERMINALS.  CAPT''S NR 4 WINDOW WAS REPLACED.  SHOP FINDINGS CONCUR, EVIDENCE OF ARCHING.  NO FURTHER PROBLEMS REPORTED.
